# SDR UPS03241168

- Difficulty date: August 12, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 63,770 hours, 48,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING TEST OF ENG NR 2 HYD SHUTOFF VALVE FAILED TO OPERATE CORRECTLY.  TROUBLESHOOTING CARRIED OUT IAW WDM 29-11-01 AND ENG NR 2, SYS A HYD SHUT OFF VALVE FOUND TO BE DEFECTIVE.  INSTALLED REPLACEMENT HYD SHUT OFF VALVE IAW MM 29-11-21 REF NRC 681341 FOR CANNON PLUG INST & TEST.  LEAK CHECK CARRIED OUT IAW MM 29-11-21 STEP 5.  NO LEAKS FOUND AND REMAINING STEPS COMPLETED IAW MM 29-11-21.
